|grapefruit on PEP
Mar 15, 2013
I had half a grapefruit and wow my head went spinning big time for like an hour, I did some research on here and said it might up your blood levels and some post said it should do nothing, one thing is for certain it made me quite dizzy and i wont have any more until the 28 days is over... i will be ok i presume?
| Response from Dr. Young
Hi and thanks for posting.
I don't think that your half grapefruit should cause any lingering problems- indeed, from an HIV perspective, the issue is interactions primarily with HIV protease inhibitors.
I'd agree to avoid the nasty fruit (I don't like grapefruit) for a later time.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.